Sufficient Conditions of Optimality for Free Time Optimization of Third Order Differential Inclusions

DEMİR SAĞLAM S., Mahmudov E. N.

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136130
  • City: İstanbul
  • Country: Turkey
  • Istanbul Technical University Affiliated: No


The present paper deals with the free time optimization problem described by third order differential inclusions (P-C) with endpoint constraints. In order to construct the optimality conditions for our problem (P-C), we obtain the optimality conditions for the discrete-approximation problem associated with the auxiliary differential problem (P-A) given by third order convex differential inclusions. Formulation of optimality conditions for problem (P-A) plays a substantial role in incorporating the Euler-Lagrange and Hamiltonian type inclusions and moreover by using distinctive t(1)-attainability conditions on the initial sets, the sufficient conditions for our main problem (P-C) are established.